Title

QUANTUM-MECHANICS IN CURVED SPACE

Publication Date

1986

Journal or Book Title

AMERICAN JOURNAL OF PHYSICS

Abstract

The quantum mechanical wave equation for a particle in a Schwarzschild metric is derived using general relativity in the linearized approximation. The significance of the various terms in the effective Hamiltonian is discussed and shown to be associated with the post‐Newtonian terms for the corresponding classical motion.

Comments

Published version is located at http://ajp.aapt.org/resource/1/ajpias/v54/i9/p827_s1

Volume

54

Pages

827-831

Issue

9

Share

COinS